# SDR AWXA9800204

- Difficulty date: September 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CRACK STR 18R APPROX 7 INCHES LONG AFT OF RT AFT WING TO BODY FAIRING.  INSTALLED BLIND FASTENERS USED, REINSPECT AT 3000 CYC AND THEREAFTER 2500 CYC.  REPLACED BLIND FASTENERS RECOMMENDED BY SUBSEQUENT OVERHAUL.  BLIND FASTENERS MUST BE REPLACED BY 10,000 FLT CYC AFTER INITIAL INSTALLATION.  INSTALLED REPAIR DOUBLER WITH BLIND FASTENERS IAW SRM 53-30-03 FIG 1.
